Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 97, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 17, 2008, 9:18 AM EDT for Livingston County, Ontario County, New York. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2008, 9:18 AM EDT (13:18 UTC)
- Expired
- Jul 17, 2008, 10:15 AM EDT
- In force
- 57 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Livingston County, NY, Ontario County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 9:30 AM EDT | HAIL 0.75 | Livonia, NY | |
| Jul 17, 10:12 AM EDT | TSTM WND DMG | Naples, NY | TREES AND POWER LINES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 171318
SVRBUF
NYC051-069-171415-
/O.NEW.KBUF.SV.W.0097.080717T1318Z-080717T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
918 AM EDT THU JUL 17 2008
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LIVINGSTON COUNTY IN WESTERN NEW YORK
SOUTHERN ONTARIO COUNTY IN WESTERN NEW YORK
* UNTIL 1015 AM EDT
* AT 917 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTH OF AVON...OR NEAR GENESEO...AND MOVING SOUTHEAST AT 36 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HEMLOCK BY 930 AM EDT...
HONEOYE BY 935 AM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4277 7783 4296 7774 4296 7773 4294 7773
4295 7759 4287 7696 4278 7697 4276 7699
4276 7731 4269 7736 4258 7737 4258 7747
TIME...MOT...LOC 1318Z 294DEG 32KT 4285 7772
$$
ZAFF2 follow-up statements
000
WWUS51 KBUF 171349
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
949 AM EDT THU JUL 17 2008
NYC051-069-171415-
/O.CON.KBUF.SV.W.0097.000000T0000Z-080717T1415Z/
LIVINGSTON NY-ONTARIO NY-
945 AM EDT THU JUL 17 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR SOUTHERN ONTARIO AND EAST CENTRAL LIVINGSTON COUNTIES...
AT 942 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HONEOYE AND HEMLOCK...MOVING SOUTHEAST AT 37 MPH.
THE STRONGEST PORTION OF THIS SEVERE THUNDERSTORM WILL BE BETWEEN
NAPLES AND BRISTOL MOUNTAIN AND MOVING ACROSS ROUTE 21 AT ABOUT 1005
AM.
LAT...LON 4272 7771 4289 7756 4286 7696 4278 7697
4276 7699 4276 7732 4269 7736 4258 7737
4258 7747
TIME...MOT...LOC 1345Z 294DEG 32KT 4275 7742
$$
ZAFF000
WWUS51 KBUF 171418
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1018 AM EDT THU JUL 17 2008
NYC051-069-171428-
/O.EXP.KBUF.SV.W.0097.000000T0000Z-080717T1415Z/
LIVINGSTON NY-ONTARIO NY-
1018 AM EDT THU JUL 17 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ONTARIO AND EAST
CENTRAL LIVINGSTON COUNTIES HAS EXPIRED...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM WHICH WAS OVER NAPLES AT 1015
AM AND MOVING SOUTHEAST.
LAT...LON 4272 7771 4289 7756 4286 7696 4278 7697
4276 7699 4276 7732 4269 7736 4258 7737
4258 7747
TIME...MOT...LOC 1349Z 294DEG 32KT 4273 7738
$$
ZAFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:26 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 17, 7:26 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 726 AM EDT THU JUL 17 2008 .SYNOPSIS... TYPICAL MID SUMMER WEATHER IS EXPECTED TO CONTINUE FOR THE REMAINDER OF THE WEEK AND THROUGH THE WEEKEND AS HIGH PRESSURE BUILDS ALOFT OVER THE EASTERN STATES. THIS WILL RESULT IN WARM AND INCREASINGLY HUMID CONDITIONS. IT WILL REMAIN DRY THE VAST MAJORITY OF THE TIME...HOWEVER ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL AFFECT THE AREA ALMOST EVERY DAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CHALLENGING FORECAST TODAY WITH MAIN CONCERNS REVOLVING AROUND TEMPORAL AND SPACIAL COVERAGE OF CONVECTION. REGIONAL RADAR IMAGERY SHOWING AN AREA OF SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING TO SLOWLY INCREASE IN COVERAGE ACROSS EASTERN LAKE ERIE AT 08Z. THESE STORMS ARE DEVELOPING WITHIN AN AREA OF MESOSCALE ASCENT AHEAD OF A CONVECTIVELY ENHANCED SHORTWAVE...WHICH WAS BORN FROM A CONVECTIVE COMPLEX WHICH CROSSED MICHIGAN YESTERDAY EVENING. AS THE MCV MOVES EAST ACROSS THE CWA EARLY THIS MORNING...IT WILL ENCOUNTER SUFFICIENT INSTABILITY TO MAINTAIN SCATTERED SHOWERS AND STORMS. IN FACT...SPC MESO-ANALYSIS PAGE SHOWING MUCAPE OF AROUND 1000J/KG ACROSS MUCH OF WESTERN NY AT 07Z. THE INSTABILITY IS ELEVATED IN NATURE...WITH NAM POINT SOUNDING SUGGESTING AN INFLOW LAYER OF AROUND 925MB. GIVEN THE RATHER SPARSE AREAL COVERAGE... WILL RESTRICT POPS TO AROUND 40 PERCENT WITH THE BEST TIMING BEFORE 12Z ACROSS FAR WESTERN NY...EARLY TO MID MORNING IN THE GENESEE VALLEY...AND LATE MORNING TO EARLY AFTERNOON EAST OF LAKE ONTARIO. SKIES WILL BE MOSTLY CLOUDY FOR AWHILE WITH THE PASSAGE OF THIS SHORTWAVE AND ASSOCIATED CONVECTIVE DEBRIS CLOUD...BUT EXPECT INCREASING AMOUNTS OF SUN THIS AFTERNOON IN ITS WAKE. THE EXPECTED AFTERNOON SUNSHINE WILL ALLOW VERY WARM POTENTIAL TEMPS ALOFT TO BE REALIZED...WITH AREAS INLAND FROM LAKE INFLUENCES WARMING INTO THE UPPER 80S...WITH A FEW 90F READINGS IN THE GENESEE VALLEY. THIS WILL COMBINE WITH RICH BOUNDARY LAYER MOISTURE TO PRODUCE MODERATE TO STRONG AFTERNOON DESTABILIZATION. THE ONE LIMITING FACTOR TO CONVECTIVE DEVELOPMENT WILL BE RELATIVELY WARM MID LEVEL TEMPS...WHICH WILL EFFECTIVELY CAP THE ATMOSPHERE TO CONVECTION. LAKE BREEZE BOUNDARIES WILL FORM ONCE AGAIN THIS AFTERNOON...AND LOW LEVEL CONVERGENCE WILL BECOME LOCALLY MAXIMIZED ALONG THESE BOUNDARIES WHICH MAY BE SUFFICIENT TO BREACH THE CAP. AFTER A DRY PERIOD LATER THIS MORNING THROUGH EARLY AFTERNOON... WILL AGAIN CARRY ISOLATED TO SCATTERED POPS FOR CONVECTION DURING THE MID TO LATE AFTERNOON AND EARLY EVENING. POPS WILL BE HIGHEST ALONG THE TYPICAL LAKE BREEZE CORRIDORS...ESPECIALLY FROM THE NIAGARA PENINSULA TO THE WESTERN SUBURBS OF ROCHESTER WHERE THE LAKE ERIE AND LAKE ONTARIO BREEZES MAY COLLIDE...SIMILAR TO YESTERDAY. AS FAR AS SEVERE POTENTIAL GOES...DEEP LAYER SHEAR WILL NOT BE AS STRONG AS YESTERDAY...WITH 0-6KM BULK SHEAR ON THE ORDER OF 25 KNOTS...WHICH WILL INHIBIT UPDRAFT ORGANIZATION. STILL...GIVEN DEGREE OF INSTABILITY AND PRESENCE OF LOCALLY ENHANCED LOW LEVEL SHEAR NEAR LAKE BREEZE BOUNDARIES...CANNOT RULE OUT ONE OR TWO STORMS FROM BECOMING SEVERE THIS AFTERNOON AND EVENING WITH LARGE HAIL AND LOCALIZED WET MICROBURSTS. CONVECTION SHOULD DIMINISH AND END WITH THE LOSS OF DAYTIME HEATING...AND WILL MAINTAIN A DRY FORECAST FOR THE OVERNIGHT AFTER ABOUT 01Z THIS EVENING. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... WESTERN NEW YORK WILL CONTINUE TO BE ON THE NORTHERN PERIPHERY OF THE UPPER LEVEL RIDGE IN PLACE ACROSS THE MID ATLANTIC STATES DURING THIS PERIOD. THERE WILL BE A ZONE OF FAST WESTERLIES ACROSS ONTARIO AND QUEBEC...KEEPING A FRONTAL BOUNDARY JUST TO OUR NORTH ON FRIDAY...BUT SOME CONVECTION WILL BE POSSIBLE CLOSE TO THE BOUNDARY WHICH MAY AFFECT THE NORTH COUNTRY. THE REMAINDER OF THE AREA SHOULD BE CAPPED UNDERNEATH BUILDING HEIGHTS ALOFT AND MID LEVEL WARMING. THIS BOUNDARY LOOKS TO DROP ACROSS THE AREA DURING THE DAY SATURDAY...THEN SHOULD SAG TO THE SOUTH OF THE AREA BY SATURDAY NIGHT. THOUGH THE FRONT WILL BE WEAKENING AS IT CROSSES THE AREA SATURDAY...THERE SHOULD BE ENOUGH INSTABILITY TO GENERATE SCATTERED CONVECTION AREAWIDE DURING THE LATE MORNING AND AFTERNOON. TEMPERATURES LOOK TO BE QUITE WARM FRIDAY WITH 850 MB TEMPERATURE CLIMBING TO NEAR PLUS 18C...WHICH SHOULD RESULT IN TEMPERATURES IN THE UPPER 80S TO LOWER 90S. HEAT INDEX VALUES COULD APPROACH 100 IN SOME INTERIOR SECTIONS...BUT SHOULD REMAIN BELOW ADVISORY CRITERIA. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... GENERAL UPPER RIDGING ALONG EAST COAST WITH TROF REMAINING TO OUR WEST UNTIL LATER TUESDAY OR WEDNESDAY. WARM AND MUGGY CONDITIONS TO CONTINUE. IMPOSSIBLE TO TIME ANY WEAK SURFACE FRONTS TRYING TO DRIFT DOWN INTO THE AREA SO MAINTAINED 30 POPS EACH DAY EXCEPT 40 ON TUESDAY, WHEN A DIGGING UPPER LOW OVER THE MID WEST SEEMS TO HAVE A BETTER CHANCE OF INITIATING CONVECTION. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... SCATTERED SHOWERS CONTINUE TO MOVE EAST ACROSS LAKE ONTARIO THIS MORNING WITH A FEW CLIPPING AREAS JUST TO THE SOUTH OF THE LAKE INCLUDING KIAG-KROC. THIS ACTIVITY WILL CONTINUE TO MOVE EAST AND REACH THE KART AREA EAST OF LAKE ONTARIO BY LATE MORNING OR MIDDAY...BUT CIGS/VSBY SHOULD REMAIN VFR IN MOST LOCATIONS. AREAS OF MVFR BR/HZ EARLY THIS MORNING WILL DISSIPATE BY AROUND 13Z AS DAYTIME MIXING BEGINS. OTHER CONCERN IS POTENTIAL FOR LATE AFTERNOON/EVENING CONVECTION. STRONG HEATING AND MOIST LOW LEVELS WILL CONTRIBUTE TO MODERATE TO STRONG INSTABILITY DURING THE AFTERNOON. EXPECT ISOLATED TO SCATTERED CONVECTIVE DEVELOPMENT AFTER ABOUT 20Z...FOCUSING PREFERENTIALLY ALONG THE LAKE BREEZE BOUNDARIES. KBUF TERMINAL IS LIKELY TO REMAIN WITHIN THE PROTECTION OF THE LAKE SHADOW...BUT WILL INCLUDE A VCTS FROM KIAG-KROC WHERE STORMS MAY FORM NEAR THE INTERSECTION OF THE LAKE ERIE AND LAKE ONTARIO LAKE BREEZES. ANY CONVECTION WILL DISSIPATE SHORTLY AFTER SUNSET THIS EVENING WITH LOSS OF DAYTIME HEATING. OVERNIGHT ABUNDANT LOW LEVEL MOISTURE WILL ONCE AGAIN PRODUCE FAIRLY WIDESPREAD MVFR VSBY AFTER MIDNIGHT WITH AREAS OF IFR DEVELOPING IN THE SOUTHERN TIER. OUTLOOK... THURSDAY NIGHT THROUGH MONDAY...MAINLY VFR EXCEPT FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS. AREAS OF MVFR POSSIBLE EACH LATE NIGHT/EARLY MORNING IN BR/HZ. && .MARINE... NO MARINE FLAGS ARE EXPECTED THROUGH MONDAY. WINDS WILL BE GENERALLY LIGHT SOUTHERLY TODAY...BUT WILL BECOME LOCALLY ONSHORE DURING THE LATE MORNING AND AFTERNOON. WINDS WILL FRESHEN SOUTHWEST FRIDAY AFTERNOON AND FRIDAY NIGHT...BUT WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT THRESHOLDS. WINDS SHOULD BECOME VARIABLE WITH LOCALLY ONSHORE FLOWS DEVELOPING BOTH SATURDAY AND SUNDAY AS A WEAK SURFACE FRONT DROPS INTO THE AREA AND DISSIPATES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TMA NEAR TERM...HITCHCOCK SHORT TERM...TMA LONG TERM...APB AVIATION...HITCHCOCK MARINE...TMA
Hazardous weather outlook, Jul 17, 5:24 AM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 524 AM EDT THU JUL 17 2008 NYZ001>008-010>014-019>021-085-180930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 524 AM EDT THU JUL 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS COULD PRODUCE STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-180930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 524 AM EDT THU JUL 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
In the hours before
Local storm report, Jul 17, 7:30 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
730 AM EDT THU JUL 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL LEWISTON 43.17N 79.04W
07/16/2008 E0.88 INCH NIAGARA NY TRAINED SPOTTER
0450 PM HAIL 3 N CAMBRIA 43.22N 78.83W
07/16/2008 E1.75 INCH NIAGARA NY TRAINED SPOTTER
NEAR ROUTE 93
0523 PM HAIL GASPORT 43.20N 78.58W
07/16/2008 M1.00 INCH NIAGARA NY PUBLIC
0630 PM HAIL BROCKPORT 43.21N 77.94W
07/16/2008 E0.75 INCH MONROE NY TRAINED SPOTTER
&&
HITCHCOCKSpecial weather statement, Jul 17, 8:34 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 834 AM EDT THU JUL 17 2008 NYZ003-011-013-171330- GENESEE NY-LIVINGSTON NY-MONROE NY- 834 AM EDT THU JUL 17 2008 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR BATAVIA...AND MOVING EAST AT 34 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... STAFFORD AT 845 AM EDT... LE ROY AT 850 AM EDT... MUMFORD AT 900 AM EDT... CALEDONIA AT 905 AM EDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY ZAFF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:43 AM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe | 62 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.